# SDR M3HA96034

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4204G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 061
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - DURING DAILY INSPECTION, FLOOR TRACK EMERGENCY LIGHTS, WERE FOUND TO BE OUT.  REMOVED AND INSTALLED SERVICEABLE EMERGENCY BATTERY PACK.  (M)
